# SDR 95ZZZX5160

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Lwr Bearings
- Part number: 88221
- Condition: Failed
- Location: Nlg
- Part time: 18,437 hours
- Component: Rotol
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LYN/PHL - FLT 3230 - AFTER TAKEOFF, UPON GEAR RETRACTION, THE WOW CAUTION LIGHT ILLUMINATED AND THE NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  CYCLED GEAR AND BOTH LIGHTS EXTINGUISHED.  THE AIRCRAFT LANDED IN PHL WITHOUT INCIDENT.  AFTER FERRYING TO SBY, THE NOSE LANDING GEAR LOWER BEARING WAS FOUND TO BE BINDING AND STICKING.  REMOVED AND REPLACED THE NLG INNER CYLINDER, TRAIL ARM, PISTON, AXLE, UPPER AND LOWER BEARINGS, AND ASSOCIATED SEALS.
